Confidence intervals for quantiles in a minimal repair set-up

E. Beutner*, E. Cramer

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review


We further examine the situation that repair times of two identically structured minimal repair systems are observed. Based on the distribution theory for the pooled sample, we construct exact nonparametric confidence intervals for quantiles of the underlying baseline distribution. We present an algorithm to compute the shortest confidence interval in terms of the difference between the upper and the lower index for a given quantile and given confidence level. Moreover, we compare our exact nonparametric confidence intervals with those derived from both the asymptotic distribution of the quantile function and a parametric approach.

Original languageEnglish
Pages (from-to)86-97
Number of pages12
JournalInternational Journal of Applied Mathematics and Statistics
Issue numberSUPPL. I-11A
Publication statusPublished - 6 Jun 2011
Externally publishedYes


  • Martingale methods
  • Minimal repair
  • Nonhomogeneous Poisson process
  • Nonparametric confidence intervals
  • Product limit estimator
  • Records


Dive into the research topics of 'Confidence intervals for quantiles in a minimal repair set-up'. Together they form a unique fingerprint.

Cite this